# SDR AALA20011895

- Difficulty date: October 12, 2001
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1241 - AFTER TAKEOFF DFW-LAS, LEFT HYDRAULIC QUANTITY DROPPED TO .38 WITH ACCOMPANYING HYDRAULIC QUANTITY MESSAGE.  RETURNED TO DFW LANDED WITHOUT INCIDENT USING ALTERNATE GEAR AND FLAP PROCEDURE. SYSTEM EXPERIENCED REPEAT OCCURRENCE OCTOBER 15, 2001 AS TRIP 335.  REMOVED AND REPLACED MAIN GEAR EXTENSION/RETRACTION HYDRAULIC FLOW FUSES PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
